# SDR DALA2015091005572

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 72,550 hours, 32,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DAMAGE TO LOWER FWD SKIN BETWEEN FRAMES 25-26 AND STRINGERS 44-43R PRI/ERA ISSUED 539169-14 REV 0 REV 1 REV 2 REV 3. C/W PRI/ERA 539169-14 REV 0,1,2 AND 3.
